EconPapers    
Economics at your fingertips  
 

The Richard Stone Prize in Applied Econometrics

Mohammad Pesaran

Journal of Applied Econometrics, 2009, vol. 24, issue 5, 863-863

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1002/jae.76 Link to full text; subscription required (text/html)
http://qed.econ.queensu.ca:80/jae/2009-v24.5/ Supporting data files and programs (text/html)

Related works:
Journal Article: The Richard Stone Prize in Applied Econometrics (2012)
Journal Article: The Richard Stone Prize in Applied Econometrics (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:24:y:2009:i:5:p:863-863

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

DOI: 10.1002/jae.76

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:jae:japmet:v:24:y:2009:i:5:p:863-863